| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/04/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product does not return for evaluation yet.Most likely underlying root cause of malfunction:user's test strips had a poor storage(kitchen).(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 90 to 100 mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification,customer stores the product in the kitchen.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 05/31/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history (date / time not set correctly): (b)(6).
Additional Manufacturer Narrative
(b)(4).Investigation completed and product system evaluated with no defect found.Most likely underlying root cause of malfunction:user's test strips had a poor storage(kitchen).(b)(4).
Event or Problem Description
Costumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all of the results obtained.The customer's expected fasting blood glucose test result range is 90 to 100 mg/dl.The customer feels well and did not report any symptoms.The product is not stored according to specification,customer stores the product in the kitchen.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 05/31/2018 and open vial date is 10/19/2016.The meter memory was reviewed for previous test result history (date / time not set correctly): (b)(6).